EconPapers    
Economics at your fingertips  
 

On single-peakedness and strategy-proofness: ties between adjacent alternatives

Carmelo Rodríguez-à lvarez ()
Additional contact information
Carmelo Rodríguez-à lvarez: Instituto Complutense de Análisis Económico

Authors registered in the RePEc Author Service: Carmelo Rodriguez-Alvarez ()

Economics Bulletin, 2017, vol. 37, issue 3, 1966-1974

Abstract: We extend the classical characterizations of social choice rules that satisfy strategy-proofness in the single-peaked domain of preferences by Moulin (Public Choice, 1980) and Barberà , Gul, and Stacchetti (Journal of Economic Theory, 1993) to multivalued social choice rules that admit either the selection of single alternatives or the selection of pairs of adjacent alternatives.

Keywords: Strategy-Proofness; Single-Peaked Preferences; Preferences over Sets of Alternatives; Minimally Extended Social Choice Functions (search for similar items in EconPapers)
JEL-codes: D7 C7 (search for similar items in EconPapers)
Date: 2017-08-31
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2017/Volume37/EB-17-V37-I3-P177.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-17-00196

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2019-10-10
Handle: RePEc:ebl:ecbull:eb-17-00196